MISC

2001年2月

A case of lichenoid purpura possibly caused by diltiazem hydrochloride

JOURNAL OF DERMATOLOGY
  • S Inui
  • ,
  • S Itami
  • ,
  • K Yoshikawa

28
2
開始ページ
100
終了ページ
102
記述言語
英語
掲載種別
出版者・発行元
JAPANESE DERMATOLGICAL ASSOC

A 65-year-old Japanese man presented with itchy purpuric lichenoid papules of six months' duration on his legs and buttock. A topical glucocorticoid ointment was not effective. The biopsy specimen histologically showed a dense lichenoid infiltration of lymphocytes and histiocytes into the dermoepidermal junction; red blood cells were seen in the infiltration. Based on the clinical and pathological findings, we diagnosed this case as, lichenoid purpura of Gougerot-Blum. The lesions disappeared when the diltiazem hydrochloride that he had been taking was discontinued.

Web of Science ® 被引用回数 : 5

リンク情報
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000172768300008&DestApp=WOS_CPL

エクスポート
BibTeX RIS